RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 5(317), Pages 3–4 (Mi umn1739)  

This article is cited in 1 scientific paper (total in 1 paper)

Pavel Sergeevich Aleksandrov




DOI: https://doi.org/10.4213/rm1739

Full text: PDF file (27 kB)


Citation: “Pavel Sergeevich Aleksandrov”, Uspekhi Mat. Nauk, 52:5(317) (1997), 3–4

Citation in format AMSBIB
\Bibitem{1}
\paper Pavel Sergeevich Aleksandrov
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 5(317)
\pages 3--4
\mathnet{http://mi.mathnet.ru/umn1739}
\crossref{https://doi.org/10.4213/rm1739}


Linking options:
  • http://mi.mathnet.ru/eng/umn1739
  • https://doi.org/10.4213/rm1739
  • http://mi.mathnet.ru/eng/umn/v52/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “On the eigenvalues of boundary value problems for the system of elasticity theory with rapidly oscillating coefficients in a perforated domain”, Math. USSR-Sb., 60:2 (1988), 505–519  mathnet  crossref  mathscinet  zmath  zmath  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:168
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019